Re: Tamoxifen - Painful Feet??

Hiya

Hope someone can help! I’ve been on Tamoxifen for about two months now and within the last week I’m suffering badly with sore painful feet. Particularly first thing in the morning when I get up I feel like I’m in my 80s and then on and off throughout the day. Don’t know if anyone else suffers with this but I would appreciate any tips to help if at all possible.

Thanks

Krissy x

Hi Krissy…:smiley:

Do you mean the bones or the soles of the feet? Must admit achy joints first thing are very common on tamoxifen…:frowning: I find mine are stiff first thing and then loosen up… I started taking cod liver oil and it really helped…

Theresa x

Hi, if it’s heel pain you might find this recent thread helpful.
breastcancercare.org.uk/forum/tamoxifen-heel-pain-link–t26507.html

Its sort of the whole bottom of the foot, as though it has been punched (feels bruised) and also stiff. I’ll give the cod liver oil ago. Cheers Theresa and Belinda x